English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the special values of certain Rankin-Selberg L-functions and applications to odd symmetric power L-functions of modular forms

MPS-Authors
/persons/resource/persons236040

Raghuram,  A.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

Raghuram_special_2010.pdf
(Any fulltext), 418KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Raghuram, A. (2010). On the special values of certain Rankin-Selberg L-functions and applications to odd symmetric power L-functions of modular forms. International Mathematics Research Notices, 2010(10), 334-372. doi:10.1093/imrn/rnp127.


Cite as: http://hdl.handle.net/21.11116/0000-0004-24B8-4
Abstract
There is no abstract available